Top answers from doctors based on your search:
Disclaimer

can you take allegra and sudafed together

A member asked:
Dr. Karen Dantin
36 years experience Family Medicine
Yes: Yes
1
1 thank
Dr. Glenn Skow
11 years experience Family Medicine
No: The D in Allegra-D is the same active ingredient as sudafed.
1
1 thank
Dr. John Goldman
54 years experience Rheumatology
No: These both have decongestants in them so only one or the other
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A male asked:
Dr. Kathy Robinson
31 years experience Family Medicine
Yes: You can take them together. Allegra (fexofenadine) 24 hour is a nonsedating antihistamine and Sudafed PE is a decongestant. This would be similar to t ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Dustin Colegrove
11 years experience Internal Medicine
Yes: They are different classes of medication that can be used together to treat your sinus symptoms.
2
2 thanks
A 19-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Better not: Nyquil has different formulations, all of them contain an antihistaminic as allegra (fexofenadine), (fexofenadine) and probably a decongestant as well ... Read More
A 46-year-old member asked:
Dr. Tracy Sinha
52 years experience Allergy and Immunology
Too many: Either kake Claritin (loratadine) or allegra( both non sedating anti histamies) and can add sudafed if needed ( decongestant
A 27-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Allegra (fexofenadine) Ok: but sudafed is questionable due to potential side effects. The most critical period is during the 1st trimester when the baby's organs are developing ... Read More
A female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
It is safe to take: sudafed,but not zyrtec and allegra (fexofenadine) together-only 1 or the other. I would try zyrtec, it is stronger than allegra (fexofenadine). No dec ... Read More
2
2 thanks
A member asked:
Dr. Jerry Brown
52 years experience Prosthodontics
Sinus Discomfort: Good day; I've been told by patients with similar symptoms that their ENT MDs have been able to drain their sinuses. Radiographs and an a scan may ass ... Read More
A 43-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Sudafed: unfortunately insomnia is a known side effect of the drug, doesn't affect all people who use it. The dose would stay in your system may be for a ... Read More
1
1 thank
A 33-year-old male asked:
Dr. M. Hytham Beck
42 years experience General Surgery
The question is: you are under the care of specialist ENT so you have the best advice and after reading your statement i did not see a question ask your ENT

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month